Alert archive / Kentucky / Tornado Warnings in 2021

Tornado Warning 39, NWS Paducah, KY

December 10, 20214 counties in Kentucky

NWS Paducah, KY issued this tornado warning at Dec 10, 2021, 9:40 PM CST for 4 counties in Kentucky. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 10, 2021, 9:40 PM CST (03:40 UTC)
Expired
Dec 10, 2021, 10:30 PM CST
In force
50 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
2.0 in

Counties Graves County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY

The radar

The Paducah radar (KPAH), 47 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 9:45 PM CSTTSTM WND DMG2 Wnw Benton, KYA MOBILE HOME ON JACKSON SCHOOL ROAD WAS COMPLETELY DESTROYED. A NEARBY GARAGE WAS SWEPT OFF ITS FOUNDATION. POSSIBLE TORNADO.
Dec 10, 9:58 PM CSTTORNADO5 S Grand Rivers, KY*** 2 FATAL *** TOTAL DESTRUCTION OF DOZENS OF HOMES IN THE CAMBRIDGE SHORES AND SHERWOOD SHORES AREAS ALONG KY LAKE. DAMAGE SURVEYS ARE ONGOING, BUT A MINIMUM OF EF-3 DAMAGE HAS OCCURRED. MAX PATH WIDTH APPROXIMATELY 3/4 TO 1 MILE WIDE. PRELIMINARY ESTIMATE O
Dec 10, 10:15 PM CSTTORNADO4 Se Eddyville, KY*** 1 FATAL *** CONSIDERABLE DAMAGE OF DOZENS OF HOMES IN THE BELL HOLLOW AREA ALONG LAKE BARKLEY, SOME OF WHICH WERE COMPLETED DESTROYED. 1 FATALITY OCCURRED ON KELSEY JOE LANE JUST WEST OF I-24. DAMAGE SURVEYS ARE ONGOING, BUT A MINIMUM OF EF-3 DAMAGE HAS OC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 3:07 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

458 
WFUS53 KPAH 110340
TORPAH
KYC083-139-143-157-110430-
/O.NEW.KPAH.TO.W.0039.211211T0340Z-211211T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
940 PM CST Fri Dec 10 2021

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Southeastern Livingston County in western Kentucky...
  Central Marshall County in western Kentucky...
  Northeastern Graves County in western Kentucky...
  Lyon County in western Kentucky...

* Until 1030 PM CST.
    
* At 939 PM CST, a confirmed large and extremely dangerous tornado
  was located near Benton, moving northeast at 60 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Benton around 945 PM CST.
  Eddyville around 1010 PM CST.

Other locations impacted by this tornadic thunderstorm include
Kuttawa, Grand Rivers and Brewers.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 34 and 53.
 Interstate 69 in Kentucky between Mile Markers 31 and 50, and
between Mile Markers 68 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3684 8858 3717 8804 3707 8797 3699 8790
      3674 8851
TIME...MOT...LOC 0339Z 236DEG 50KT 3683 8848 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

PS
2 follow-up statements
044 
WWUS53 KPAH 110346
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
946 PM CST Fri Dec 10 2021

KYC083-110356-
/O.CAN.KPAH.TO.W.0039.000000T0000Z-211211T0430Z/
Graves KY-
946 PM CST Fri Dec 10 2021

...THE TORNADO WARNING FOR NORTHEASTERN GRAVES COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for western
Kentucky.

LAT...LON 3686 8846 3717 8804 3707 8797 3699 8790
      3680 8842
TIME...MOT...LOC 0346Z 237DEG 44KT 3687 8840 

$$

KYC139-143-157-110430-
/O.CON.KPAH.TO.W.0039.000000T0000Z-211211T0430Z/
Livingston KY-Marshall KY-Lyon KY-
946 PM CST Fri Dec 10 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR
SOUTHEASTERN LIVINGSTON...CENTRAL MARSHALL AND LYON COUNTIES...
        
At 946 PM CST, a confirmed large and extremely dangerous tornado was
located over Benton, moving northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Eddyville around 1015 PM CST.

Other locations impacted by this tornadic thunderstorm include
Kuttawa and Grand Rivers.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 36 and 52.
 Interstate 69 in Kentucky between Mile Markers 38 and 48, and
between Mile Markers 68 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3686 8846 3717 8804 3707 8797 3699 8790
      3680 8842
TIME...MOT...LOC 0346Z 237DEG 44KT 3687 8840 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN

$$

PS
274 
WWUS53 KPAH 110403
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
Issued by National Weather Service Springfield MO
1003 PM CST Fri Dec 10 2021

KYC157-110412-
/O.CAN.KPAH.TO.W.0039.000000T0000Z-211211T0430Z/
Marshall KY-
1003 PM CST Fri Dec 10 2021

...THE TORNADO WARNING FOR CENTRAL MARSHALL COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for western
Kentucky.

LAT...LON 3690 8818 3694 8819 3698 8824 3701 8826
      3717 8804 3707 8798 3699 8791 3689 8817
TIME...MOT...LOC 0402Z 232DEG 38KT 3697 8818 

$$

KYC139-143-110430-
/O.CON.KPAH.TO.W.0039.000000T0000Z-211211T0430Z/
Livingston KY-Lyon KY-
1003 PM CST Fri Dec 10 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR
SOUTHEASTERN LIVINGSTON AND LYON COUNTIES...
        
At 1002 PM CST, a confirmed large and extremely dangerous tornado was
located 9 miles southwest of Eddyville, moving northeast at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Eddyville around 1015 PM CST.

Other locations impacted by this tornadic thunderstorm include
Kuttawa and Grand Rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3690 8818 3694 8819 3698 8824 3701 8826
      3717 8804 3707 8798 3699 8791 3689 8817
TIME...MOT...LOC 0402Z 232DEG 38KT 3697 8818 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN

$$

Perez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Dec 10, 6:30 PM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Dec 10, 6:30 PM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
630 PM CST Fri Dec 10 2021

.UPDATE...
Issued at 630 PM CST Fri Dec 10 2021

Updated aviation discussion.

&&

.SHORT TERM...(Tonight through Saturday night)
Issued at 1250 PM CST Fri Dec 10 2021

Shortwave energy out over the south central Plains will continue
ENE toward the area through sunset, and provide the initial focus
for scattered convection, especially from 4 or 5 pm to 7 p.m. The
short range hi-res guidance continues to be more and more bullish
on scattered severe storms, likely Supercells in some cases.
Looking at what the models are depicting, this event seems to
compare favorably to 2/28/17 and 11/17/13 (Perryville, Crossville
and Brookport). So the concern for significant severe including
strong tornadoes is elevated. The shear and instability are more
than adequate, and in some of the data, slightly stronger.
Anomalously high dew point air is over the area, serving to lower
LCL's coupled with increasing SRH and MLCAPE values over the next
several hours.

The activity will continue tonight, coming in a couple of rounds.
Scattered activity initially into the evening hours, that may be
followed by slightly more organization in a linear fashion toward
midnight and beyond (especially west KY). Outside of the
convection, we may see near Wind Advisory level winds at times,
SSW gusts 30 to 40 mph tonight. Will hold for now on a headline
given it's borderline and with all that's going on.

Precip will be mostly over by Saturday, with decreasing cloud
cover, and steady or falling temperatures (back into the 40s) in
the wake of a strong cold front.

.LONG TERM...(Sunday through Friday)
Issued at 153 PM CST Fri Dec 10 2021

A large 500 mb ridge will encompass much of the central and eastern
US early next week. Dry conditions are expected through Wednesday,
with a slow warming trend. Highs will rise from around 50 on Sunday
to around 70 on Wednesday. The records for Wednesday may be
threatened, depending on how much if any sunshine occurs. The ecmwf
ensemble situational awareness table shows the ensemble mean max
temps for Wed are in the 99th percentile of the 20-year model
climate. The following are the records for Wed...

Record Highs for Wednesday:
PAH.. 71 (1984)
EVV.. 70 (1933)
CGI.. 69 (1984)
POF.. 73 (1933)
MDH.. 74 (1933)

Beyond Wednesday, a cold front will sag southeast across our region
as a 500 mb shortwave rides over the northern part of the ridge.
This cold front will be accompanied by a chance of showers. Some
thunder cannot be ruled out, but the system track will be far to our
north across Minnesota. 500 mb heights will remain anomalously high
even during and after the passage of the shortwave. The weakening
cold front will be weakening and slowing down, possibly stalling
just to our south Friday. There is really not a strong model signal
for significant rainfall, given the persistence of the sub-tropical
ridge over the southern half of the US.

&&

.AVIATION...
Issued at 630 PM CST Fri Dec 10 2021

Scattered thunderstorms will continue to develop and move
northeastward this evening, especially across areas east of the MS
River. Some storms will likely be severe with damaging wind, hail,
and tornadoes a concern. The activity is expected to make better
progress east overnight just ahead of a cold front, which will be
moving through the region by around daybreak. Outside of the storms,
gusty south/southwest winds 15 to 20 kts with gusts to 30 knots or
more will be common tonight.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

Long Term...MY
AVIATION...DB
Hazardous weather outlook, Dec 10, 6:36 PM CST, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
636 PM CST Fri Dec 10 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-120045-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
636 PM CST Fri Dec 10 2021

...Organized Outbreak of Severe Thunderstorms and Tornadoes
Tonight...

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

Tornado Watches are in effect for western Kentucky, southeast
Missouri, southern Illinois, and southwest Indiana. Thunderstorms
are expected to increase in coverage and intensity through this
evening. The main hazards will be damaging winds and tornadoes,
including the potential for a couple of strong, destructive
tornadoes.

Numerous storms will continue through the overnight hours across
southwest Indiana and the rest of western Kentucky. Conditions will
be favorable for damaging winds and tornadoes along a broken line of
storms, and a couple long-track tornadoes are possible.

Outside of thunderstorms, strong gradient non-thunderstorm wind
gusts of 30 to 40 mph are possible into early Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

MY/CN

In the hours before

Local storm report, Dec 10, 8:41 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
841 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TORNADO          2 WSW CENTRAL CITY      37.29N 87.16W
12/10/2021                   MUHLENBERG         KY   STORM CHASER

            POWER FLASHES JUST NORTH OF THE WEST
            KENTUCKY PARKWAY JUST WEST OF CENTRAL CITY.
            POWER IS OUT.

&&

DWS
Local storm report, Dec 10, 8:54 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
854 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TORNADO          1 SW CENTRAL CITY       37.28N 87.14W
12/10/2021                   MUHLENBERG         KY   STORM CHASER

            DEBRIS FROM HOMES AND BILLBOARDS ALONG THE
            WEST KENTUCKY PARKWAY JUST WEST OF CENTRAL
            CITY.

&&

DWS
Local storm report, Dec 10, 9:04 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
904 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             4 S HICKMAN             36.51N 89.19W
12/10/2021  E1.75 INCH       FULTON             KY   TRAINED SPOTTER

&&

GM
Local storm report, Dec 10, 9:06 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
906 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TORNADO          CAYCE                   36.56N 89.04W
12/10/2021                   FULTON             KY   AMATEUR RADIO

            DAMAGE REPORTED IN CAYCE TO A CAFE AND THE
            FIRE DEPARTMENT.

&&

DWS
Local storm report, Dec 10, 9:10 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
910 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TORNADO          CENTRAL CITY            37.30N 87.13W
12/10/2021                   MUHLENBERG         KY   TRAINED SPOTTER

            DAMAGE TO HARDWARE STORE ON WEST EVERLY
            BROS. BLVD.

&&

ML
Local storm report, Dec 10, 9:18 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
918 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 WNW SCOTT CITY        37.23N 89.58W
12/10/2021  M58 MPH          SCOTT              MO   ASOS

            ASOS STATION KCGI CAPE GIRARDEAU MO.

&&

DWS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 7:12 PM CSTTornado WarningPAHHopkins, McLean, Muhlenberg48 min
Dec 10, 8:19 PM CSTTornado WarningPAHChristian, Hopkins, Muhlenberg41 min
Dec 10, 8:26 PM CSTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg34 min
Dec 10, 8:29 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHFulton, Hickman61 min
Dec 10, 8:48 PM CSTTornado WarningPAHChristian, Hopkins, Muhlenberg42 min
Dec 10, 9:05 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHGraves, Marshall40 min
Dec 10, 9:21 PM CSTSevere Thunderstorm WarningPAHBallard39 min
Dec 10, 9:25 PM CSTTornado WarningPAHMcLean, Muhlenberg20 min
Dec 10, 9:26 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatPAHGraves9 min
Dec 10, 9:45 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatPAHMarshall15 min
Dec 10, 9:49 PM CSTSevere Thunderstorm WarningPAHBallard, Carlisle, McCracken41 min
Dec 10, 10:09 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHCaldwell, Christian, Hopkins, Lyon51 min
Dec 10, 10:17 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatPAHCaldwell13 min
Dec 10, 10:30 PM CSTTornado WarningPAHCrittenden, Livingston45 min
Dec 10, 10:31 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatPAHCaldwell, Hopkins29 min
Dec 10, 10:36 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHHopkins, McLean, Muhlenberg39 min
Dec 10, 10:44 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatPAHHopkins, Muhlenberg31 min
Dec 10, 10:58 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatPAHMcLean, Muhlenberg17 min
Dec 10, 11:11 PM CSTSevere Thunderstorm WarningPAHCrittenden, Hopkins, Union, Webster36 min
Dec 10, 11:17 PM CSTTornado WarningPAHWebster28 min
Dec 10, 11:37 PM CSTTornado WarningPAHDaviess, Henderson, McLean, Webster34 min
Dec 10, 11:40 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHCalloway15 min
Dec 11, 12:03 AM CSTTornado Warning Tornado observedConsiderable damage threatPAHChristian, Trigg42 min
Dec 11, 12:29 AM CSTTornado Warning Tornado observedConsiderable damage threatPAHTodd21 min
Dec 11, 1:46 AM CSTFlash Flood WarningPAHCalloway, Christian, Todd, Trigg8 hr
Dec 11, 1:49 AM CSTSevere Thunderstorm WarningPAHChristian, Todd26 min

Nearby

Tornado Warnings in Kentucky, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.